Monatshefte fur Mathematik, Volume (182), No (1), Year (2016-11) , Pages (243-269)

Title : ( The recombination equation for interval partitions )

Authors: M. Baake , Elham Shamsara ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


The general deterministic recombination equation in continuous time is analysed for various lattices,with special emphasis on the lattice of interval (or ordered) partitions. Based on the recently constructed (Baake et al. in Discr Cont Dynam Syst 36:63–95, 2016) general solution for the lattice of all partitions, the corresponding solution for interval partitions is derived and analysed in detail.We focus our attention on the recursive structure of the solution and its decay rates, and also discuss the solution in the degenerate cases, where it comprises products of monomials with exponentially decaying factors. This can be understood via the Markov generator of the underlying partitioning process that was recently identified.We use interval partitions to gain insight into the structure of the solution, while our general framework works for arbitrary lattices


, Recombination equation, Population genetics, Markov generator, Interval partitions, Measure-valued equations, Nonlinear ODEs, Closed solution
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = { and Shamsara, Elham},
title = {The recombination equation for interval partitions},
journal = {Monatshefte fur Mathematik},
year = {2016},
volume = {182},
number = {1},
month = {November},
issn = {0026-9255},
pages = {243--269},
numpages = {26},
keywords = {Recombination equation; Population genetics; Markov generator; Interval partitions; Measure-valued equations; Nonlinear ODEs; Closed solution},


%0 Journal Article
%T The recombination equation for interval partitions
%A Shamsara, Elham
%J Monatshefte fur Mathematik
%@ 0026-9255
%D 2016